Pacific Journal of Mathematics

On finite groups with independent cyclic Sylow subgroups.

Marcel Herzog

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 285-293.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982968

Mathematical Reviews number (MathSciNet)
MR0244386

Zentralblatt MATH identifier
0182.35403

Subjects
Primary: 20.43

Citation

Herzog, Marcel. On finite groups with independent cyclic Sylow subgroups. Pacific J. Math. 29 (1969), no. 2, 285--293. https://projecteuclid.org/euclid.pjm/1102982968


Export citation

References

  • [1] R. Brauer, and W. F., Reynolds, On a problem of E. Artin,Ann. of Math. 68 (1958), 713-720.
  • [2] M. Herzog, On finite groups containinga CCT-subgroup with a cyclic Sylow subgroup, Pacific J. Math. 25 (1968), 523-531.
  • [3] M. Herzog,On finite groups with cyclic Sylow subgroups for all odd primes, Israel J. Math. 6 (1968), 206-216.
  • [4] I. Schur, Untersuchungen ber die Darstellung der endlichen Gruppen durch gebro- chene lineare Substitutionen,Crelle J. 132 (1907), 85-137.
  • [5] M. Suzuki, On finite groups with cyclic Sylor subgroups for all odd primes, Amer. J. Math. 77 (1955), 657-691.
  • [6] M. Suzuki, Finite groups of even order in which Sylow 2-groups are independent, Ann. of Math. 80 (1964), 58-77.